# SDR UIEA200900004

- Difficulty date: December 29, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 39,042 hours, 5,909 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, CREW PHONE PATCHED THAT THEY LOST NR 1 WX RADAR SYSTEM.  NR 2 WX RADAR SYSTEM WAS ALREADY ON DEFERRAL.  CREW RETURNED TO BKK.  MAINTENANCE REMOVED AND REPLACED RADAR DRIVE ALL SYSTEMS, OPS CHECKED OK.
